# SDR ASOA201705013125

- Difficulty date: May 1, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N17984
- Make and model: Emb EMB-145LR
- Aircraft serial: 145246
- Aircraft time: 41,213 hours, 31,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14525599001
- Condition: Corroded
- Location: Waste Drain
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION FOUND ON WASTE DRAIN VALVE SUPPORT. WASTE DRAIN VALVE SUPPORT REPLACED IAW SRM 51-40-02.
